# SDR A6WA200940013

- Difficulty date: January 11, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 13,792 hours, 12,879 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLT AN ABNORMAL AMOUNT OF LT AILERON TRIM WAS REQUIRED F/O WINGS LEVEL FLIGHT, FLT CTL POS IND, LT AILERON UP AND RT AILERON CTR.  FOUND LT AILERON PCU OUT OF RIG.  RIGGED LT AILERON PCU IAW AMM 27-11-00.  OPS CHECK GOOD AT THIS TIME.  (K)
